# SDR YENA2022033000320

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07956
- Aircraft time: 17,217 hours, 3,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2010, LAX-PBI. 'ODOR EVENT FORWARD GALLEY NOTH FLIGHT ATTENDANTS SMELLED STRONG JET FUEL SMELL FROM GEAR EXTENSION UNTIL LANDING DISSIPATED ON LANDING; LEVEL 1 ODOR EVENT NO SMELL NOTED COMPLIED WITH INFO NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10  A 1 C PER TSM 05-50-00-810-085 B / TSM 05-50-00-810-085D A/C OK FOR SERVICE.'
